# SDR DALA2025041102806

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 74,035 hours, 28,505 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Access Panel
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 OVERWING SLIDE ARMING INTERIOR ACCESS HAS BROKEN/ MISSING LATCH FWD. CORRECTIVE ACTION: REPLACED LATCH. OK FOR SERVICE. (7166814)
